MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH MICRO BIO-COMP S-TAK 2.4X 8.5; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH MICRO BIO-COMP S-TAK 2.4X 8.5; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH MICRO BIO-COMP S-TAK 2.4X 8.5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device is expected but has not yet returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that there was a metal break at the tip.It was not possible to remove the broken fragment.It will remain inside the bone.The device was used to complete the surgery successfully.Additional information obtained: performed surgery was an broström ankle joint.
 
Additional Manufacturer Narrative
Complaint confirmed.The evaluation revealed the forked tip had broken.The device met all material specifications as received.There was no damage or anomaly observed that would have contributed to the reported issue.The most likely cause(s) of this type of event include not inserting the implant co-axial to the bone tunnel or prying/leveraging the driver while the implant is still loaded.

Brand Name
SUTR ANCH MICRO BIO-COMP S-TAK 2.4X 8.5
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7693329
Report Number1220246-2018-00553
Device Sequence Number13785367
Product Code MAI
UDI-Device Identifier00888867088573
UDI-Public00888867088573
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091844
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberSUTR ANCH MICRO BIO-COMP S-TAK 2.4X 8.5
Device Catalogue NumberAR-1322BCNF-1
Device Lot Number10193608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;